Rhinodex

Indonesia • Dexa Medica

Indication

To relieve sneezing and nasal congestion due to colds.

Composition

Each tablet contains:

  • Pseudoephedrine HCl 30 mg
  • Triprolidine HCl 2.5 mg

Package

Box, 5 envelopes @ 1 strip @ 10 tablets

Dosage Forms

Tablet

ATC Classification

R01B

Warning

Pregnancy
Consult Your Doctor
Safety of this item for use during pregnancy has not been established. Please consult your doctor.
Precaution
  • See warning box.
  • It is not recommended for children under 6 years of age, pregnant and lactating women, unless as directed by doctor.
  • May cause excitability especially in children.
  • Do not take this drug if patients:
    • have heart disease, high blood pressure, thyroid disease, diabetes, difficulty in urination due to enlargement of the prostate gland, glaucoma, breathing problem, such as emphysema and chronic bronchitis, unless as directed by doctor;.
    • are taking sedative agents or tranquilizers, without first consulting a doctor.
  • Stop using this drug if experiencing tachycardia and headache.
  • Consult to a doctor if concurrently using antidepressants or Parkinson drugs, or for 2 weeks after stopping those drugs.
  • Avoid alcoholic beverages while taking this drug.
  • Use with caution when driving a motor vehicle or operating machinery.
  • Pseudoephedrine-containing medicines are associated with risks of posterior reversible encephalopathy syndrome (PRES) and reversible cerebral vasoconstriction syndrome (RCVS). PRES and RCVS are conditions that can involve reduced blood supply to the brain, potentially causing serious, life-threatening complications.
  • Discontinue treatment and seek immediate medical assistance if symptoms of PRES or RCVS develop.

Dosage

Adults and children ≥12 years of age:
1 tablet, every 6-8 hours. Maximum dose is 4 tablets in 24 hours.

Children 6-12 years of age:
½ tablet every 6-8 hours. Maximum dose is 2 tablets in 24 hours.

* For detailed product information, see package insert.